小妮子 asked in 健康其他:保健 · 1 decade ago

請幫我把這段有關普拿疼的文章翻譯成中文

What’s your assessment?

Nancy’s recent argument with her boyfriendand the fact that she’d stopped antidepressant therapy leads you to suspect that her acetaminophen overdose was a suicide attempt. In adults, taking more than 4 grams of acetaminophen in 1 day can damage the liver and may lead to coma, kidney failure, and death. (In children, the maximum daily dosage is 90 mg/kg.)

Signs and symptoms of acetaminophen overdose include sweating, convulsions, pain in the stomach or upper abdomen, nausea, vomiting, and diarrhea. Jaundice and icterus are late signs, indicating liver damage.

Because acetaminophen is one of the most commonly used over-the-counter (OTC) pain relievers, patients may not realize how dangerous large doses can be.

Acetaminophen is also found in combination with many OTC and prescription drugs, raising the risk of unintentional overdose.

What must you do immediately?

Alert the ED physician. Insert a large-bore I.V. device and draw blood for a stat acetaminophen level, complete blood cell count, electrolyte levels, blood urea nitrogen level

2 Answers

Rating
  • 1 decade ago
    Favorite Answer

    這是一篇說過量的服用普拿疼會有的風險及急救方式,

    不過據我所知服用大量的普拿疼如果太晚發現

    是沒有解毒劑可以用的喔

    最好是小心看每種藥的成分

    因為它太廣泛被使用了

    所以常常被忽略

    不清楚的話還是問藥師或醫生最好嚕

    你的評估為?

    南茜最近因為停止服用抗憂鬱的藥物和男友起了爭執, 讓人懷疑她服用過量的普拿疼是企圖自殺的行為。 成年人一天服用超過4 公克的普拿疼會對肝臟造成傷害, 有可能導致昏迷、腎衰竭甚至死亡。(兒童一天最高劑量為 90毫克/公斤)

    服用過量的普拿疼會出現的症狀有出汗、抽搐、胃或下腹疼痛、噁心、嘔吐及腹瀉。黃疸為晚期的症狀, 顯示肝臟已受損害。因為普拿疼是不需處方籤而普遍被大眾服用的止痛藥之一, 病人可能無法了解過量的服用是危險的。

    普拿疼也常和其他藥物組合使用, 包括了處方籤及非處方籤的藥物, 無意間提高了過量服用的風險。

    你必須馬上做?

    通知急診室的醫生. 用粗孔的針從靜脈抽出血液測量血中普拿疼的濃度、完全血細胞計數、電解質濃度、血尿素及氮濃度 。

    Source(s): 我是藥師
  • 1 decade ago

    什麼是您的評估? 南希的最近論據以她的boyfriendand 事實她會被停止的抗抑鬱劑療法帶領您她的acetaminophen 藥劑過量是自殺企圖的嫌疑犯。在成人, 採取超過4 克acetaminophen 在1 天損壞肝臟, 也許導致昏迷、腎臟失敗, 和死亡。(對於兒童, 最大值每日劑量是90 mg/kg 。) acetaminophen 藥劑過量標誌和症狀包括冒汗, 抽風、痛苦在胃或上部腹部, 噁心, 嘔吐, 和腹瀉。黃疸和icterus 是晚標誌, 表明肝臟損傷。由於acetaminophen 是最常用的不用處方的(OTC) 止痛藥的當中一個, 患者不能意識到多麼危險大藥量可能是。Acetaminophen 並且被發現與許多OTC 和處方藥的組合, 提高有意無意的藥劑過量風險。

    您必須立刻做什麼? 使ED 醫師警覺。插入大使I.V. 設備不耐煩和抽血液為stat acetaminophen 水平, 完全血細胞計數, 電解質水平, 血尿素氮水平

    大概就是這樣啦.....

Still have questions? Get your answers by asking now.